MathSciNet Relay Station
MathSciNet bibliographic data
MR1821234 37J45 (34C37 58E05)
Paturel, Eric Multiple homoclinic orbits for a class of Hamiltonian systems. Calc. Var. Partial Differential Equations 12 (2001), no. 2, 117–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement